10-16-2004, 05:25 PM #1
Hey guys, posting this mostly for other guys who might be going through the same thing and not knowing what it is. I did the first injection of my cycle in my quad last Monday with no problems. Made sure everything was sterile and have injected before, so I knew what I was doing. The quad was a new injection site for me, but it was super painless and easy. Within 6 hours I started feeling crappy and within 8 hours had a fever. Posted on here to try to figure out what was wrong and figured it was test flu. Next day I woke up and my quad was red and kind of warm and walking was difficult, figured I'd hit some nerves or something. Still had a slight fever. By Wednesday morning my quad had blown up, was super red, and hot. It was also really painful. I went to the doctor at the ER (it was my doc's day off) and he told me that I had cellulitis. He also said that if I'd waited much longer I would have had to have been admitted to the hospital for aggressive antibiotic treatment. As it was, they hooked me up to an IV of antibiotics for 30 minutes! Since then, I've been taking 2000mg/day of antibiotics and seeing my doctor every day. He's still not sure if an abscess will develop or if he will have to lance it. My leg still hurts like hell and the swelling is going down slowly. So if you guys get similar symptoms, don't mess with it. Suck it up and see a doctor (both docs didn't seem to really care it was from AAS). Now I actually have a question here....Do you guys think even though I was super careful about keeping everything sterile that I infected myself or do you think it was bum gear??? I'm kind of scared to touch the stuff I got again. Thanks.
10-16-2004, 05:34 PM #2Originally Posted by LookinToGrow
So whatever you have left...Throw it out.
What kind of gear was it? Was it homemade?
10-16-2004, 05:36 PM #3
That sucks bro. Have you bought gear from this person before?
10-16-2004, 05:37 PM #4
It was CL, which i got good reviews on. Maybe it was a bad batch. I'm throwing it out anyways....I think it may be a while before I give this another try.
10-18-2004, 03:12 AM #5
Sorry to hear about that Bro - glad you went to see a doc - keep us advised
10-18-2004, 07:34 AM #6Associate Member
- Join Date
- Aug 2004
Hey bro i went through the same thing except i was admitted to hospital for 2 weeks on an IV i got out 4 weeks ago and mine was all over both legs and my right arm, the cause was from some deca i bought which was named Novlapex deca 200. Your lucky bro just be careful i am now! im 2 weeks in now on a new course of sus prop and stan and feeling like a Warrior!
10-18-2004, 02:00 PM #7
Man, Cykotik, you had it a lot worse than me. Doc said it could have been worse, but I had no idea until I read your post. Only problem is how do you know when you have a good batch or bad? I want to be careful next time, but I'm not sure what to do. Any suggestions?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)